MathSciNet Relay Station
MathSciNet bibliographic data
MR2351576 47D03 (46F99 47D62)
Kostić, M.; Pilipović, S. Global convoluted semigroups. Math. Nachr. 280 (2007), no. 15, 1727–1743.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement